# SDR SWIA2020032749454

- Difficulty date: February 26, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 41,889 hours, 26,872 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670311034S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 19R BETWEEN FS 364 - 379 AS MARKED   (C-CHECK) RO 3/25/2020   REPLACED STRINGER AT STGR19R BETWEEN FS349 - FS3477 REF CRJ-700 SRM, DWG. COMPLIED WITH TASK CARD STRUCTURAL MAJOR REPAIR (**RII**). LEAK CHECK GOOD
